Die Multiplicität der Schnittpunkte zweier algebraischer Curven
Mathematische Annalen (1879)
- Volume: 15, page 122-160
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topStolz. "Die Multiplicität der Schnittpunkte zweier algebraischer Curven." Mathematische Annalen 15 (1879): 122-160. <http://eudml.org/doc/156851>.
@article{Stolz1879,
author = {Stolz},
journal = {Mathematische Annalen},
pages = {122-160},
title = {Die Multiplicität der Schnittpunkte zweier algebraischer Curven},
url = {http://eudml.org/doc/156851},
volume = {15},
year = {1879},
}
TY - JOUR
AU - Stolz
TI - Die Multiplicität der Schnittpunkte zweier algebraischer Curven
JO - Mathematische Annalen
PY - 1879
VL - 15
SP - 122
EP - 160
UR - http://eudml.org/doc/156851
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.